MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CODMAN-MEDOS RTANG CONNECTOR; CONNECTORS

INTEGRA LIFESCIENCES SWITZERLAND SAR CODMAN-MEDOS RTANG CONNECTOR; CONNECTORS
Model Number 82-3049
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint sample was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.The customer reported: "inconsistency between the ifu labels for 2 products and their respective drawing specifications".-a study by product development team concluded that inconsistency in dimensions between ifu and drawings exists, but is "subtle" (the order of magnitude is the tenth of a millimeter).-the root cause for this reported issue was probably due to interpretation error of the drawings dimensions.But due to the very low error level, the fact that "customers do not really have any issues with the product", the elastic properties of the silicone catheters and there is no possibility of patient harm, therefore this issue was deemed "negligible" and changing dimensions on ifu was considered as "not necessary".-complaint will be closed as 'incorrect/inadequate labeling: without possibility of patient harm'.
 
Event or Problem Description
2 of 2 reports.Other mfg report number: 3013886523-2021-00234.A facility reported the instructions for use for the hakim connectors has different drawings dimensions for sku 823048 and 823049.No patient contact/injury reported and the event did not led to surgical delay.

Brand Name
CODMAN-MEDOS RTANG CONNECTOR
Common Device Name
CONNECTORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
MDR Report Key11900432
Report Number3013886523-2021-00235
Device Sequence Number19928355
Product Code JXG
UDI-Device Identifier10886704064909
UDI-Public(01)10886704064909
Combination Product (Y/N)N
PMA/510(K) Number
K102961
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-3049
Device Catalogue Number823049
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1